# SDR USAA001435

- Difficulty date: August 30, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1124774
- Condition: Corroded
- Location: Fuselage
- Part time: 41,811 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED 1 INCH BY 1 INCH, STATION 950 AFT ENTRY DOOR TOP SURFACE.  CORROSION LEVEL 1, TASK NR C53-107-02.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 53-60-51 AND 51-40-02.  (M)
